# SDR DALA2020100603302

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 59,426 hours, 7,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: R1 Door Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY EPSU HAS A FAULT AND NEEDS TO BE REPLACED AT R1 DOOR.  CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY EPSU BY R1 DOOR, PER AIR BUS 33-51.  OPERATIONS CHECK GOOD.
